BC� Cherry Aspirin (NSAID) - Headache Powders Pain Reliever. New! Fast pain relief. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches. 24 sealed powder packs
Active Ingredients (in each Powder) - Purposes: Aspirin (NSAID*) 845mg - Pain Reliever. Caffeine 65mg - Pain Reliever Aid. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients Acesulfame Potassium, Colloidal Silicon Dioxide, Flavor, Guar Gum, Mannitol, Microcrystalline Cellulose, Sucralose.
To open child-resistant package. 1. Shake pack so powder settles on bottom. 2. Pinch and tear at either arrow or use scissors. Adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Other information. Store below 25 degrees C (77 degrees F).
Always refer to the actual package for the most accurate information